# SDR SWIA200312058

- Difficulty date: June 2, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 25,007 hours, 32,761 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Stuck
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTS THAT RIGHT ENGINE AUTO FEATHERED ON TAKEOFF ROLL WITH LT ENGINE TQ FLUCTUATION, BUT ENGINE DID NOT FOLLOW FLUCTUATION.  FOUND LEFT ENGINE AUTO FEATHER TEST SWITCH STUCK IN THE TEST POSITION.  REMOVED AND REPLACED SWITCH.  RAN A/C, OPS CHECKED GOOD.
